# SDR FDEA201308211978

- Difficulty date: August 21, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 68,808 hours, 14,110 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, HEARD A DULL VIBRATION.  CHECKED ENGINES AND FOUND EVM COMP =5.0 AMBER WITH A AMBER BOX.  N1 WAS BETWEEN 80-85 PERCENT,  N2 WAS NEAR 110 PERCENT. REMOVED AND REPLACED ENGINE.
